Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bart1986

Starting Roaccutane Today... some questions..

Recommended Posts

Been to the doctors this morning, he gave me a Roaccutane cure (20mg)

i still have some questions for you guys...

(sorry if my english is not so good, i'm dutch... wink.gif )

-Will my acne become worse in the first period of using Roac?

-What side effects will definatly occure?

-After what time it will start working? for example is it possible to see some

improvement by tomorrow?

-Can i continue my sporting? (that means swimming and getting a sauna... )

-When should i take it? in the morning at breakfast, or in the evening at dinner? of after evening dinner?

Share this post


Link to post
Share on other sites

Het kan eerst erger worden in de 3e en 4e week

Droge lippen en droge huid

De eerste resultaten zijn meestal zichtbaar na de 4e week

Sporten kan altijd, ik fiets elke dag zo'n 50 KM

Als je een dosering hebt van bijv 40 MG kun je het beste tijdens ontbijt 20 MG ( 1 pil ) nemen en tijdens het avond eten

Share this post


Link to post
Share on other sites

Some people experience what they call an "initial breakout" while on Accutane. I started on 20 mg a day as well and my initial breakout didn't occur until around week four to week six. It was horrific. You might, however, bypass this breakout and go straight into having clear skin.

Most people experience headaches for the first couple of days. If the headache persists, go see your doctor. The most common side effect is dry lips. Be sure to carry some Aquaphor or some sort of lip balm with you where ever you go.

I've heard of people having immediate results. Unfortunately, I am not one of those people. It really depends on your skin type and the severity of the acne. I hope that you are one of the lucky few who glides right into clear skin.

You might want to cut back on sporting since it seems that water is involved. You don't want to put any more pressure on your skin. It will be going through a lot and too much water can take away essential oils. Check with your doctor.

Take your Accutane with the largest meal of the day. It works better if the fat-content in the food is higher. Fat, for some reason, helps it absorb and you will get better results.

I wish you the best of luck. Keep us posted on your progress.

Share this post


Link to post
Share on other sites

After the first day of Roac i'm pretty happy...

this morning my face turned out to be very smooth, i still have a lot of red marks, but allmost every bumb is gone. The only side effect i experienced is that last night in bed i woke up and i was very nauseous... also i had to pee a awfull lot confused.gif it was really like i didn't pee for 4 years and now i unleased the whole lot eusa_eh.gif

anyway, the first day of roac was good, and i'm verrrrrrry happy that it works smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×